# SDR CALA2013092391366

- Difficulty date: September 22, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 49,521 hours, 5,965 cycles
- Engine: Pwa PW40903
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Loose
- Location: Interphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR INTERPHONE INOPERATIVE.  ACCOMPLISHED DATABASE & QUICK TESTS, NO FAULTS. FOUND CONNECTOR D00280P ON GALLEY A 3 WHEN LOOSE.
